# SDR C2XA11CL139

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 30,098 hours, 22,411 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,099 hours, 19,122 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 230700401
- Part serial: CAE311209
- Condition: Leaking
- Location: Nr 1
- Part time: 25,099 hours, 19,122 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND FLT 2586 THE CREW REPORTED A NR 1 ENGINE OIL LEAK AND HIGH OIL TEMPERATURE.  THE AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  SUPPLEMENT TO FOLLOW
